# SDR SIMA2020020412008

- Difficulty date: January 20, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 21,309 hours, 15,697 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE IS CRACKED AT PREVIOUS REPAIR.-C/A-REPAIRED PASSENGER DOOR AFT DRAG ANGLE IAW SRM  52-11-04.
